# SDR CA110604001

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 209 hours
- Engine: Hnywl AS90711A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 1005721043005
- Condition: Loose
- Location: Wing
- Part time: 705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND NOTED FUEL LEAK ON LT BOTTOM WING FUEL ACCESS PANEL 531 BB, DURING THE PROCCESS OF RETORQUE SCREWS NOTED INTERNAL ANCHOR NUT LOOSE, AC DEFUELED, WING FUEL ACCESS PANEL REPLACED WITH NEW.
